Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24553
Title: Canonical formalism for path dependent Lagrangians. Coupling constant expansions
Author: Jan, Xavier
Jáuregui, R.
Llosa, Josep
Molina, Alfred
Keywords: Relativitat (Física)
Dinàmica
Mecànica analítica
Relativity (Physics)
Dynamics
Analytical mechanics
Issue Date: 1989
Publisher: American Institute of Physics
Abstract: A canonical formalism obtained for path-dependent Lagrangians is applied to Fokker-type Lagrangians. The results are specialized for coupling constant expansions and later on are applied to relativistic systems of particles interacting through symmetric scalar and vector mesodynamics and electrodynamics.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.528516
It is part of: Journal of Mathematical Physics, 1989, vol. 30, num. 12, p. 2807-2814
Related resource: http://dx.doi.org/10.1063/1.528516
URI: http://hdl.handle.net/2445/24553
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33562.pdf545.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.